Translator Disclaimer
1998 Differentiability with respect to delay
Veli-Matti Hokkanen, Gheorghe Moroşanu
Differential Integral Equations 11(4): 589-603 (1998).

Abstract

The differentiability with respect to the delay of the solution of the retarded differential equation (1.1) below will be shown by using elementary arguments. The investigation is extended to the infinite-dimensional case. An application to heat conduction is also given.

Citation

Download Citation

Veli-Matti Hokkanen. Gheorghe Moroşanu. "Differentiability with respect to delay." Differential Integral Equations 11 (4) 589 - 603, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1021.34050
MathSciNet: MR1666277

Subjects:
Primary: 34K30
Secondary: 34K05

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.11 • No. 4 • 1998
Back to Top